FDA Approved Drugs and User Comments: TELMISARTAN

User Comments:


For High Blood Pressure: “I’m 44. I was taking micardis 40mg for the past two months without much problem except ocassional weird pressure in my head and diarrhea. It lowered my bp very well to 120/80 and below. But that could also due to me losing weight healthily and exercising for the past two months. The third month was horrible. My anxiety level went skyrocket, I had fatigue, pressure in my head and all over the body, weak feeling in my knees and elbows. I was admitted for two days due to palpitation which was ruled out as anxiety after my echo/stress test/holter/ blood test came back fine. While wearing the holter I was 100% sure I was having palpitation but the result was otherwise. Now four days without micardis, I am still battling the withdrawal symptom. I am the unlucky one with bp medications, tried amlodipine before and had to go thru 3 weeks of terrible withdrawal symptoms.”

AngieMet (taken for 1 to 6 months) February 10, 2018


For High Blood Pressure: “Absolutely awful!! Didn’t realise how bad it was. Have been on 40 mg for years along with 10 mg of Felodipine, and still blood pressure a problem 180/100 and even higher. Put the Telmisartan up to 80 mg and still blood pressure coming in at dangerous levels. Developed a constant cough since medication upped. Not sleeping. Exhausted, nightmares, back pain, headaches etc.GP decided to stop the Telmisartan and what do you know, been off it all together for two weeks now and blood pressure 117/120 over 65/70. Absolutely normal. The Telmisartan was actually INCREASING my blood pressure.Should have realised the amount of times I have been hospitalised for my blood pressure and whilst they sort out medication have gone as much as 3 days without any medication and NORMAL blood pressure..Work that one out.I’m in the UK , not USA but medication is the same everywhere.”

Anonymous January 31, 2018


For High Blood Pressure: “I have unbelievable back pain, insomnia, leg pain, swelling face and hands and feet , tinnitus. It is a horrible medication and when asking the pharmacy if these reactions could be from this drug she said no! Unreal”

Anonymous (taken for 1 to 6 months) January 3, 2018


Micardis (telmisartan) for High Blood Pressure: “My experience has been one of falling over if I get up too quickly. Bent down to clean the floor after had dropped some food. Fell and hurt my ribs. Stopped taking Micardis the falling stopped. Have recently gone back on it and have had two falls.”

Karherine (taken for 1 to 6 months) December 1, 2017


Micardis (telmisartan) for High Blood Pressure: “I suspect causation between Micardis (40mg) and BPPV. I’ve missed my dose a couple of times, blood pressure rocked up to 140/90’s and I felt great the following day. Normally BP is 120/80’s on 40mg but I feel like crap with a general level of dizzyness through the day. Sparadoic episodes but this BPPV episode has lasted 6 months now. Worse in morning and means lying down/standing up takes special headmoves to minimise dizzy episode.”

joeyjojo (taken for 2 to 5 years) November 12, 2017


For High Blood Pressure: “It does lower blood pressure, but my memory is bad, even with 20 triggers to remember I just move on and forget. I have aches and pains like an old man and every so often it feels like the alien is busting outa my chest. Sleep is no problem as I can drop off in a second. I now have a low low tolerance to alcohol and don’t drink at all and feel like i have hangover. I can still function sexually but have taken an ED pill and blood pressure dropped to 63. OMG. I don’t think this is me so I will try a beta blocker as I think I have stress related BP”

dickfortakingit August 17, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.